Precompact contraction of metric uniformities, and the continuity of F ( t , x )

C. J. Himmelberg

Rendiconti del Seminario Matematico della Università di Padova (1973)

  • Volume: 50, page 185-188
  • ISSN: 0041-8994

How to cite

top

Himmelberg, C. J.. "Precompact contraction of metric uniformities, and the continuity of $F(t, x)$." Rendiconti del Seminario Matematico della Università di Padova 50 (1973): 185-188. <http://eudml.org/doc/107485>.

@article{Himmelberg1973,
author = {Himmelberg, C. J.},
journal = {Rendiconti del Seminario Matematico della Università di Padova},
language = {eng},
pages = {185-188},
publisher = {Seminario Matematico of the University of Padua},
title = {Precompact contraction of metric uniformities, and the continuity of $F(t, x)$},
url = {http://eudml.org/doc/107485},
volume = {50},
year = {1973},
}

TY - JOUR
AU - Himmelberg, C. J.
TI - Precompact contraction of metric uniformities, and the continuity of $F(t, x)$
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 1973
PB - Seminario Matematico of the University of Padua
VL - 50
SP - 185
EP - 188
LA - eng
UR - http://eudml.org/doc/107485
ER -

References

top
  1. [C-1] C. Castaing, Sur le graphe d'une multi-application Souslinienne (Mesurable), Faculté des Sciences de Montpellier, Mathematiques (1969). Zbl0217.09203MR255754
  2. [C-2] C. Castaing, Sur les multi-applications mesurables, Revue Française d'Informatique et de Recherche Operationelle, 1 (1967), 91-126. Zbl0153.08501MR223527
  3. [HV] C. Himmelberg - F.S. Van Vleck, Lipschitzian generalized differential equations, Rend. Sem. Mat. Univ. Padova, to appear. Zbl0289.49009MR340692
  4. [S] G. Scorza-Dragoni, Un teorema sulle funzioni continue rispetto ad una e misurabili rispetto ad un'altra variabile, Rend. Sem. Mat. Univ. Padova, 17 (1948), 102-106. Zbl0032.19702MR28385

Citations in EuDML Documents

top
  1. C. J. Himmelberg, Correction to : “Precompact contraction of metric uniformities and the continuity of F ( t , x )
  2. Umber Abbas, Vasile Lupulescu, Donald O'Regan, Awais Younus, Neutral set differential equations
  3. Nikolaos S. Papageorgiou, Topological properties of the solution set of a class of nonlinear evolutions inclusions
  4. Charles J. Himmelberg, F. S. Van Vleck, An extension of Brunovský's Scorza-Dragoni type theorem for unbounded set-valued functions
  5. Gabriele Bonanno, Two theorems on the Scorza Dragoni property for multifunctions

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.